Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Mar 25, 2007, 7:27 PM CDT for Crosby County, Lubbock County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 25, 2007, 7:27 PM CDT (00:27 UTC)
- Expired
- Mar 25, 2007, 9:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lubbock, TX
- Area
- Whole counties
Counties Crosby County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 24 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 7:35 PM CDT | FLASH FLOOD | Lubbock, TX | WIDESPREAD FLASH FLOODING ACROSS LUBBOCK. CAR STALLED OUT AT 93RD AND MEMPHIS. WATER THREATENED RESIDENCES ON 3RD STREET. HIGH WATER RESCUE AT 82ND AND HIGHWAY 87. FLOODING ONGOING AT THIS TIME. |
| Mar 25, 7:40 PM CDT | FLASH FLOOD | Crosbyton, TX | *** 2 INJ *** HIGH WATER COVERING HIGHWAY 82 BETWEEN LORENZO AND RALLS. FLASH FLOODING CONTRIBUTED TO A VEHICLE ACCIDENT. TWO INDIRECT INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLUB 260029 FFWLUB TXC107-303-260230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 727 PM CDT SUN MAR 25 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * FLASH FLOOD WARNING FOR... CROSBY COUNTY IN NORTHWEST TEXAS. EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS. * UNTIL 930 PM CDT * AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER CENTRAL LUBBOCK COUNTY AND NORTHERN CROSBY COUNTY. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR ARE EXPECTED TO CONTINUE THROUGH 830 PM. FLASH FLOODING OF CITY STREETS AND LOW LYING AREAS IS LIKELY. * SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE SLATON...RANSOM CANYON...RALLS...SLIDE...WOODROW... LUBBOCK...IDALOU...AND CROSBYTON. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184 $$
3 follow-up statements
000 WGUS74 KLUB 260044 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 742 PM CDT SUN MAR 25 2007 TXC107-303-260230- CROSBY TX-LUBBOCK TX- 742 PM CDT SUN MAR 25 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CROSBY AND EASTERN LUBBOCK COUNTIES... AT 741 PM CDT...LOCAL MEDIA REPORTED FLASH FLOODING IN NUMEROUS LUBBOCK CITY STREETS. A VEHICLE WAS STALLED AT MEMPHIS AND 93RD. HEAVY RAINFALL WILL CONTINUE OVER LUBBOCK THROUGH 930 PM. THE THREAT FOR FLASH FLOODING IN CROSBY COUNTY WILL INCREASE BY 8 PM. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184 $$
000 WGUS74 KLUB 260105 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 803 PM CDT SUN MAR 25 2007 TXC107-303-260230- CROSBY TX-LUBBOCK TX- 803 PM CDT SUN MAR 25 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CROSBY AND EASTERN LUBBOCK COUNTIES... AT 800 PM CDT...LOCAL OFFICIALS CONTINUED TO REPORT DANGEROUS TRAVEL CONDITIONS ACROSS EASTERN LUBBOCK AND CROSBY COUNTIES. FLASH FLOODING CONTRIBUTED TO A VEHICLE ACCIDENT AND INJURY IN NORTHERN CROSBY COUNTY. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH IN LUBBOCK COUNTY AND IN EXCESS OF ONE INCH IN CROSBY COUNTY REMAIN POSSIBLE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184 $$
000 WGUS74 KLUB 260143 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 842 PM CDT SUN MAR 25 2007 TXC107-303-260230- CROSBY TX-LUBBOCK TX- 842 PM CDT SUN MAR 25 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CROSBY AND EASTERN LUBBOCK COUNTIES... AT 838 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HIGH WATER OVER HIGHWAY 82 BETWEEN LORENZO AND RALLS. THE HEAVIEST RAINFALL RATES WILL SHIFT EASTWARD TO CROSBYTON BY 9 PM. FLASH FLOODING OF CITY STREETS AND LOW LYING AREAS NEAR CROSBYTON WILL BE LIKELY. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE THROUGH 930 PM FOR MOST OF LUBBOCK COUNTY. ADDITIONAL FLASH FLOODING IS POSSIBLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:33 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Mar 25, 3:33 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 333 PM CDT SUN MAR 25 2007 .SHORT TERM... THUNDERSTORMS DEVELOPED THIS AFTERNOON ALONG SURFACE BOUNDARY BUT HAVE WEAKENED ATTM AS COOL OUTFLOW HAS STABILIZED ATMOSPHERE ACROSS THE CENTRAL SOUTH PLAINS. ACTIVITY HAS WEAKENED ACROSS THE SOUTHEASTERN PANHANDLE AND NORTHERN SOUTH PLAINS AS WELL. WITH ABUNDANT MOISTURE IN PLACE...STILL THE POSSIBILITY THIS EVENING OF A FEW LOW ENERGY FUNNELS...ALTHOUGH ANYTHING BUT ISOLATED SEVERE SHOULD REMAIN SOUTH AND SOUTHEAST OF THE LUBBOCK FORECAST AREA. MAIN THREAT TONIGHT AND EARLY MONDAY WILL BE HEAVY RAIN AND FLOODING ESPECIALLY FOR THOSE AREAS THAT RECEIVED HEAVY RAIN DURING THE PAST FEW DAYS. MORE THUNDERSTORMS ARE DEVELOPING ACROSS THE WESTERN SOUTH PLAINS AND FARTHER SOUTH IN SW TEXAS AND THOSE WILL PROPAGATE TOWARD THE SOUTH PLAINS. UPPER LOW WILL MOVE TOWARD THE BIG BEND BY 18Z MONDAY...AND THEN INTO CENTRAL AND NORTH TEXAS MONDAY NIGHT. PRECIPITATION CHANCES WILL CONTINUE ALTHOUGH SEVERE THREAT MAY REMAIN TO THE SOUTH. .LONG TERM... FEW CHANGES TO LONGER TERM GRIDS DUE TO ONGOING SEVERE WEATHER. NEXT UPPER SYSTEM WILL MOVE EAST ACROSS THE CENTRAL ROCKIES MIDWEEK WITH WARM AND BREEZY WEATHER FOR WEST TEXAS. DRYLINE CONVECTION MAY REMAIN JUST EAST OF THE AREA WEDNESDAY AND THURSDAY BUT DEEPER LOW LEVEL MOISTURE WILL REMAIN NEARBY IN NORTHWEST TEXAS. NEXT WEEKEND LOOKS QUIET WITH DRY NW FLOW AND BROAD FLAT RIDGE OVER THE SOUTHWESTERN CONUS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 47 72 46 78 45 / 30 20 10 10 10 TULIA 51 71 49 76 49 / 40 30 10 10 10 PLAINVIEW 53 70 49 75 51 / 50 40 10 10 10 LEVELLAND 53 71 50 78 47 / 50 40 10 10 10 LUBBOCK 55 71 50 77 52 / 60 40 10 10 10 BROWNFIELD 55 71 51 78 51 / 70 40 10 10 10 CHILDRESS 57 70 54 75 54 / 60 50 30 10 10 SPUR 57 70 52 77 55 / 70 50 30 10 10 ASPERMONT 60 71 54 77 56 / 60 50 30 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06
Hazardous weather outlook, Mar 25, 6:15 AM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 615 AM CDT SUN MAR 25 2007 TXZ021>044-261115- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 615 AM CDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING...GENERALLY SOUTH OF A MORTON TO LUBBOCK TO JAYTON LINE. ANY STORM THAT DOES BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FLOODING DEEP LOW LEVEL MOISTURE WILL ALLOW THUNDERSTORMS TO BECOME EFFICIENT RAINFALL PRODUCERS LATER THIS AFTERNOON AND EVENING. SOILS REMAIN QUITE MOIST OVER MUCH OF THE AREA SO THE THREAT EXISTS FOR LOCALIZED FLASH FLOODING WHERE TRAINING OF SHOWERS AND THUNDERSTORMS DEVELOPS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Mar 25, 3:59 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 359 PM CDT SUN MAR 25 2007 TXZ033-034-039-040-252300- HOCKLEY TX-COCHRAN TX-TERRY TX-YOAKUM TX- 359 PM CDT SUN MAR 25 2007 ...FUNNEL CLOUDS MAY BE VISIBLE ACROSS THE SOUTHWEST SOUTH PLAINS THIS AFTERNOON... AT 355 PM...THE NATIONAL WEATHER SERVICE IN LUBBOCK RECEIVED REPORTS OF A FUNNEL CLOUD NEAR PLAINS IN YOAKUM COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS STRETCHING FROM NEAR LEVELLAND TO NEAR DENVER CITY...MOVING SLOWLY NORTH AT 10 MPH. MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 4:43 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 443 PM CDT SUN MAR 25 2007 TXZ021-022-027-028-252300- PARMER TX-CASTRO TX-BAILEY TX-LAMB TX- 443 PM CDT SUN MAR 25 2007 ...FUNNEL CLOUDS MAY BE VISIBLE ACROSS WESTERN SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE THIS AFTERNOON... AT 440 PM...SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED ACROSS LAMB AND BAILEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS STRETCHING FROM JUST SOUTH OF DIMMITT...TO SUDAN...TO NEAR MORTON. THESE ARE MOVING SLOWLY NORTH AT 5 MPH. MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 5:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 510 PM CDT SUN MAR 25 2007 TXZ035-036-040-041-252245- CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX- 510 PM CDT SUN MAR 25 2007 ...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH PLAINS THIS AFTERNOON... AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS. THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE EVENING.
Special weather statement, Mar 25, 5:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION NATIONAL WEATHER SERVICE LUBBOCK TX 510 PM CDT SUN MAR 25 2007 TXZ035-036-040-041-252300- CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX- 510 PM CDT SUN MAR 25 2007 ...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH PLAINS THIS AFTERNOON... AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS. THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE EVENING.
Special weather statement, Mar 25, 5:30 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 530 PM CDT SUN MAR 25 2007 TXZ040-252300- TERRY TX- 530 PM CDT SUN MAR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER TERRY COUNTY... AT 526 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A DEVELOPING THUNDERSTORM FIVE MILES WEST OF WELLMAN MOVING NORTHEAST AT 5 MPH. CONDITIONS ARE FAVORABLE FOR THIS THUNDERSTORM TO PRODUCE WEAK FUNNEL CLOUDS. FUNNEL CLOUDS FROM THIS STORM MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 25, 6:08 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 608 PM CDT SUN MAR 25 2007 TXZ034>037-039>041-260030- DICKENS TX-CROSBY TX-LUBBOCK TX-HOCKLEY TX-LYNN TX-TERRY TX-YOAKUM TX- 608 PM CDT SUN MAR 25 2007 ...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH PLAINS THIS EVENING... AT 605 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS. THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS. IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THE EVENING.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:11 PM CDT | Flash Flood Warning | LUB | Lynn, Terry | 2 hr |
| Mar 25, 9:17 PM CDT | Flash Flood Warning | LUB | Lynn | 118 min |
| Mar 25, 9:29 PM CDT | Flash Flood Warning | LUB | Crosby, Lubbock | 2 hr |
| Mar 25, 9:58 PM CDT | Flash Flood Warning | LUB | Motley | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.